Skip to product information
1 of 3

Lemsip Max Cold & Flu Day & Night - 16 Capsules

Regular price Our Price - £5.60 GBP
Regular price M.R.R.P -
Sale price OUR Price - £5.60 GBP
Sale Sold out
Shipping calculated at checkout.

Product Description

Lemsip Max Cold & Flu Day & Night - 16 Capsules

Lemsip Max Cold & Flu Day & Night Capsules are for the relief of cold and flu symptoms including aches and pains, nasal congestion, fatigue and drowsiness, headache, sore throat and fever.

Directions

The capsules should be swallowed whole with water. Do not chew.

Adults and children over 16 years:

Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary.

Do not take more than 6 red and yellow capsules in any 24 hours.

Take two blue and red capsules at night if needed.

Do not take more than 8 capsules (4 doses) in any 24 hours.

Ingredients

Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg.

Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg.

This Night Capsule does not contain any ingredients to make you drowsy.

Safety Warnings

Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better talk to a doctor.

CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Keep out of the sight and reach of children.